<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 53, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 959—1280
On characterizations of set-valued dynamics
Hahng-Yun Chu and Seung Ki Yoo
MSC numbers : Primary 39B82, 47H04, 47H10, 54C60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 959—970
Some families of ideal-homogeneous posets
Gab-Byung Chae, Minseok Cheong, and Sang-Mok Kim
MSC numbers : 06A06, 20B25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 971—983
Stability of $MAP/PH/c/K$ queue with customer retrials and server vacations
Yang Woo Shin
MSC numbers : Primary 60K25, 60J27, 90B22
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 985—1004
Bounded partial quotients of some cubic power series with binary coefficients
Khalil Ayadi, Salah Beldi, and Kwankyu Lee
MSC numbers : 11J61, 11J70
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1005—1015
Generalized Cayley graph of upper triangular matrix rings
Mojgan Afkhami, Seyed Hosein Hashemifar, and Kazem Khashyarmanesh
MSC numbers : 05C69, 05C99, 13A99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1017—1031
Class-preserving automorphisms of certain HNN extensions of Baumslag-Solitar groups
Goansu Kim and Wei Zhou
MSC numbers : Primary 20E26, 20E06; Secondary 20F10
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1033—1041
A geometric approach to the study of automorphism groups
Steven G. Krantz
MSC numbers : 32M05, 32M25, 32M99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1043—1049
Cryptanalysis and improvement of a proxy signature with message recovery using self-certified public key
Manoj Kumar Chande and Cheng-Chi Lee
MSC numbers : 94A60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1051—1069
Characterization of functions via commutators of bilinear fractional integrals on Morrey spaces
Suzhen Mao and Huoxiong Wu
MSC numbers : Primary 42B20, 47B07; Secondary 42B25, 42B99
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1071—1085
Weakly Einstein critical point equation
Seungsu Hwang and Gabjin Yun
MSC numbers : Primary 53C25, 58E11
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1087—1094
Geometric inequalities for submanifolds in Sasakian space forms
Ileana Presur\u a
MSC numbers : 53C25, 53B21, 53C40
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1095—1103
A characterization of the unit group in $\mathbb{Z}[T \times C_2]$
Tevfik Bilgin, Omer Kusmus, and Richard M. Low
MSC numbers : Primary 16S34
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1105—1112
First eigenvalues of geometric operators under the Yamabe flow
Shouwen Fang and Fei Yang
MSC numbers : 53C21, 53C44
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1113—1122
Note on local estimates for weak solution of boundary value problem for second order parabolic equation
Jongkeun Choi
MSC numbers : Primary 35K10, 35D30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1123—1148
On degenerate $q$-Bernoulli polynomials
Taekyun Kim
MSC numbers : 05A10, 11B68, 11S80, 05A19
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1149—1156
Distributional solutions of Wilson's functional equations with involution and their Erd\"os' problem
Jaeyoung Chung
MSC numbers : 39B52, 46F15
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1157—1169
Lightlike hypersurfaces of an indefinite Kaehler manifold with a symmetric metric connection of type $(\ell,\,m)$
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1171—1184
On functional equations of the Fermat-Waring type for non-Archimedean vectorial entire functions
Vu Hoai An and Le Quang Ninh
MSC numbers : 11D88, 30D35
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1185—1196
A refinement of the unit and unitary Cayley graphs of a finite ring
Ali Reza Naghipour and Meysam Rezagholibeigi
MSC numbers : 05C25, 05C40, 05C75, 13M05, 16U60
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1197—1211
Meromorphic functions sharing four values with their difference operators or shifts
Xiao-Min Li and Hong-Xun Yi
MSC numbers : 30D35, 30D30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1213—1235
Certain semisymmetry properties of $(\kappa,\;\mu)$-contact metric manifolds
Uday Chand De, Jae-Bok Jun, and Srimayee Samui
MSC numbers : 53C15, 53C25
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1237—1247
Reeb flow symmetry on almost cosymplectic three-manifolds
Jong Taek Cho
MSC numbers : 53C21, 53C25, 53C30
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1249—1257
Equivalence conditions of symmetry properties in lightlike hypersurfaces of indefinite Kenmotsu manifolds
Oscar Lungiambudila, Fortun\'{e} Massamba, and Joel Tossa
MSC numbers : Primary 53C25; Secondary 53C40, 53C50
Bull. Korean Math. Soc. 2016 Vol. 53, No. 4, 1259—1280

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd